# SDR SWAA990221

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO MDW, CREW STARTED APU AT FL250; APU FIRE LIGHT ILLUMINATED FOR APPROX 5-10 SECONDS.  FIRE LIGHT EXTINGUISHED WITH NO CREW ACTION, ACCOMPLISHED QRH FOR APU FIRE.  FIRE HANDLE PULLED; BOTTLE NOT DISCHARGED.  INSPECTED APU FIRE LOOPS, NO DEFECTS NOTED.  RERACKED FIRE DETECTION BOX PER M/M.  SYSTEM OPS CHECK NORMAL.
